MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6) displayed a user advisory (ua) 02 (compression tracking error) message was confirmed in the archive data but not during functional testing.The archive data revealed that the patient or object was too small and light during the first compression, or that the lifeband was opened during operation.User advisory is normally a clearable error message and is designed into the platform to alert the operator that autopulse has detected one of several conditions.Per the autopulse hangtag - advisory codes description and action, user advisory 2 is an indication that the autopulse® has detected a change in lifeband tension.This advisory can happen when the patient or lifeband is out of position, or if the lifeband is opened during active operation.The recommended actions to take for this type of user advisory are: ensure that the lifeband is properly closed.Pull up completely on the lifeband, ensure that both the patient and the band are properly aligned, and press restart.The review of the archive data revealed that the autopulse platform displayed the (ua) 02 advisory message around the customer's complaint date, confirming the reported complaint.The autopulse platform passed preliminary functional testing without fault or error, and the customer's reported ua02 error was not reproduced.Zoll is awaiting customer approval for service repair.
 
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(6) displayed a user advisory (ua) 02 (compression tracking error) error message.The platform was tested with multiple lifebands, but the error message persists.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key23812574
Report Number3010617000-2025-00863
Device Sequence Number9386589
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown